# SDR GLBA2001057

- Difficulty date: March 7, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 12,076 hours, 16,963 cycles
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK - LEFT GENERATOR FELL OFF LINE.  INSPECTED FOUND LOOSE WIRES ON DC PWR PANEL.  OPS CHECKED GOOD.
